# SDR HNAA2011041200077

- Difficulty date: April 2, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 48,639 hours, 53,720 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT ROTATION, NR1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED, NOTICED OIL PRESSURE INDICATOR FLUX BETWEEN 45 TO 55 PSI.  WARNING LIGHT EXTINGUISHED AND PRESSURE ON INDICATOR RETURN TO NORMAL AFTER GEAR RETRACTED.  DURATION OF INCIDENT 10 SECONDS.  INSPECTED NR 1 ENGINE FOR OIL LEAKS, NO LEAKS NOTED.  INSPECTED AND CLEANED OIL PRESSURE CONNECTOR PLUG AND RESET CONNECTOR PLUG.  SERVICE ENGING WITH 2 QIS OF OIL, CREW RAN ACFT, NO DEFECTS NOTED.
